您当前的位置:
首页 >
文章列表页 >
Permanence and Extinction for a Leslie-Gower Model with Holling Ⅲ Response Function
更新时间:2026-09-14
    • Permanence and Extinction for a Leslie-Gower Model with Holling Ⅲ Response Function

    • 一类Holling Ⅲ型Leslie-Gower模型的持久性与灭绝性
    • Vol. 33, Issue 6, Pages: 623-626(2012)
    • Published:2012

    移动端阅览

  • 宋扬, 谭远顺, 聂玉稳. Permanence and Extinction for a Leslie-Gower Model with Holling Ⅲ Response Function[J]. 2012, 33(6): 623-626. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

96

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Qualitative Analysis for a Predator-Prey System with Time Delays and Impulse
Investigation of Ecologically Transmissible Diseases in a Modified Leslie-Gower Model
Analysis of a Non-Autonomous Eco-Epidemiological Model with Epidemic in the Predator
Study on the Ultrasonic Adsorption of Cr(Ⅵ) in Water by Tea Biochar Magnetic Materials
PEG⁃Like Polymers Based on Low Molecular Weight PEI as Gene Vectors

Related Author

程艳
董玲珍
侯强
靳祯
张艳
刘颖芬

Related Institution

山西农业大学信息学院
太原理工大学数学学院
中北大学理学院
赣南师范学院 数学与计算机科学学院
江西省数值模拟与仿真技术重点实验室
0